MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES EB217, VOYANT MARYLAND FUSION 23CM, 6/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB217
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: wide local incision.Event description: device was being used to seal and cut breast tissue.Eb217 was being used in the incision to seal breast tissue, the plastic shaft of voyant was lent against the skin next to the incision, when the shaft was moved to the other side of the incision to seal different breast tissue, it was noticed that there was a small burn mark on the skin, caused by the shaft of voyant.It caused a small superferical burn.Small superficial burn, should recover normally.Continued to use to the remainder to the case.Intervention: continued to use to the remainder to the case.Patient status: small superficial burn, should recover normally.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the returned unit.However, the complainant¿s experience could not be replicated or confirmed as the device passed all relevant testing and functioned as intended.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.
 
Event or Problem Description
Procedure performed: wide local incision event description: device was being used to seal and cut breast tissue.Eb217 was being used in the incision to seal breast tissue, the plastic shaft of voyant was lent against the skin next to the incision, when the shaft was moved to the other side of the incision to seal different breast tissue, it was noticed that there was a small burn mark on the skin, caused by the shaft of voyant.It caused a small superferical burn.Small superficial burn, should recover normally.Continued to use to the remainder to the case.Intervention: continued to use to the remainder to the case patient status: small superficial burn, should recover normally.

Brand Name
EB217, VOYANT MARYLAND FUSION 23CM, 6/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key17431145
Report Number2027111-2023-00542
Device Sequence Number6780173
Product Code GEI
UDI-Device Identifier00607915139377
UDI-Public(01)00607915139377(17)260122(30)01(10)1471238
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2026
Device Model NumberEB217
Device Catalogue Number101476436
Device Lot Number1471238
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2023
Supplement Date Received by Manufacturer07/08/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANGENBECK RETRACTORS.; SIMILAR RETRACTOR.
Patient SexUnknown